MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C93E
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an unknown abdominal aortic disease.It was reported approximately 7 years post the index procedure a ct was performed which showed that the right iliac limb had pulled out of the iliac and was now in the aorta.Intervention was performed.During the intervention, the physician successfully got a wire through the endurant limb but it was decided that the limb was at too bad of an angle and the wire could not straighten.It was decided to place an aui device on the left side and occlude the right common iliac artery.A final angio was performed and there was no endoleak.As per the physician, the cause of the event was anatomy related with the right common iliac measuring 38mm and that at the time of implant, they may not have implanted far enough into the right common iliac.Due to expansion of the right common iliac, the endurant limb now had nothing to attach to.No additional clinical sequela were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7521454
Report Number2953200-2018-00725
Device Sequence Number1696570
Product Code MIH
UDI-Device Identifier00613994761897
UDI-Public00613994761897
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2013
Device Model NumberENLW1624C93E
Device Catalogue NumberENLW1624C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR